# SDR IPXA2022022479378

- Difficulty date: February 24, 2022
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N141UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0824
- Aircraft time: 23,217 hours, 14,498 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: None
- Part number: 21R53810798
- Part serial: NSN
- Condition: Cracked
- Location: Fr 40 Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

INSPECTION TYPE:SEGFR 40 LOWER O/B RADIUS RH SIDE HOLE HAS REJECTABLE CRACK INDICATIONACCOMPLISHED REPAIR PER APPENDIX E OF EO. A300-5710-64579-D
